RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Сиб. электрон. матем. изв.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Сиб. электрон. матем. изв., 2017, том 14, страницы 1041–1049 (Mi semr845)  

Вещественный, комплексный и и функциональный анализ

On the solvability of the transfer equation coupled with Boltzmann equation for two-level atoms

A. Kh. Khachatryana, V. M. Kakhktsyanb

a Institute of Mathematics National Academy of Sciences, Marshal Baghramyan Ave. 24/5, 0019,Yerevan, Armenia
b National University of Science and Technology "MISiS" , Leninskii pr. 6, 119991, Moscow, Russia

Аннотация: We consider the nonlinear transfer equation coupled with the Boltzmann equation for two-level atoms in plane-parallel semi-infinite medium. It is assumed that the velocity distributions of atoms in the ground and excited states are different from the Maxwell distribution. This assumption is justified by the selective nature of the excitation of atoms by photons of different frequencies. In the linear approximation the problem is reduced to the Wiener-Hopf equation with a dissipative kernel. We prove the existence of a positive, bounded and integrable solution in the quasilinear approximation. We also obtain two-sided estimates for the source function.

Ключевые слова: Boltzmann equation, nonlinear integral equation, two-level atom, Wiener–Hopf equation.

Финансовая поддержка Номер гранта
Государственный комитет по науке министерства образования и науки Республики Армения SCS 15T-1A033
This work is supported by the State Committee of Science of the Ministry of Education and Science of the Republic of Armenia Scientific Project (grant No SCS 15T-1A033).


DOI: https://doi.org/10.17377/semi.2017.14.088

Полный текст: PDF файл (144 kB)
Список литературы: PDF файл   HTML файл

Тип публикации: Статья
УДК: 517.9:52.645:519.68
MSC: 47H30:82B40
Поступила 21 февраля 2017 г., опубликована 17 октября 2017 г.
Язык публикации: английский

Образец цитирования: A. Kh. Khachatryan, V. M. Kakhktsyan, “On the solvability of the transfer equation coupled with Boltzmann equation for two-level atoms”, Сиб. электрон. матем. изв., 14 (2017), 1041–1049

Цитирование в формате AMSBIB
\RBibitem{KhaKak17}
\by A.~Kh.~Khachatryan, V.~M.~Kakhktsyan
\paper On the solvability of the transfer equation coupled with Boltzmann equation for two-level atoms
\jour Сиб. электрон. матем. изв.
\yr 2017
\vol 14
\pages 1041--1049
\mathnet{http://mi.mathnet.ru/semr845}
\crossref{https://doi.org/10.17377/semi.2017.14.088}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/semr845
  • http://mi.mathnet.ru/rus/semr/v14/p1041

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:41
    Полный текст:5
    Литература:10

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018